International Journal of Applied Mathematical Sciences (JAMS)

 

Volume 9, Number 1 (2016)

 

 

CONTENTS

 

Editorial Board-Special Issues

 

A Study on Lattice Ordered Fuzzy Soft Group
pp. 1-10
J.Vimala and J.Arockia Reeta

Common Fixed Point Theorems in Intuitionistic Fuzzy Metric Spaces using Occasionally Weakly Compatible
pp. 11-19
M.Jeyaraman and K. Thenmozhi

FIXED POINT THEOREMS IN INTUITIONISTIC FUZZY METRIC SPACES USING (CLRg) PROPERTY
pp. 21-29
M. Jeyaraman and M. Barveen Banu

Fuzzy  -Semigroup Via Fuzzy Partial Ordering
pp. 31-36
R. Meenakshi

FUZZY PRIME L-FILTERS
pp. 37-44
M. Mullai

ON FUZZY PRIME FILTERS OF A LATTICE
pp. 45-59
S. Mohanavalli

COMMON FIXED POINT THEOREMS FOR SIX MAPPINGS ON GENERALIZED FUZZY METRIC SPACES
pp. 61-71
R. Muthuraj, M.Jeyaraman and M. Sornavalli

NOTES ON MULTI FUZZY RW-OPEN MAPS, MULTI FUZZY RW-CLOSED MAPS AND MULTI FUZZY RW-HOMEOMORPHISMS IN MULTI FUZZY TOPOLOGICAL SPACE
pp. 73-87
V.Murugan, M.Marudai and U.Karuppiah

NOTES ON BIPOLAR VALUED FUZZY SUBRINGS OF A RING
pp. 89-97
P. Uma Maheswari, K. Arjunan and R. Mangayarkarasi

IVF Almost Generalized Semi-Precontinuous Mappings
pp. 99-111
R. Jeyabalan

Multi-Fuzzy Subalgebras of BG-Algebra and Its Level Subalgebras
pp. 113-120
R. Muthuraj and S.Devi

A STUDY ON FUZZY NORMAL HX IDEAL OF A HX RING
pp. 121-135
R. Muthuraj and N.Ramila Gandhi

COMMON FIXED POINT THEOREMS FOR COMMUTING MAPPINGS OF TYPE (P*) IN GENERALIZED INTUITIONISTIC FUZZY METRIC SPACES
pp. 137-147
R. MUTHURAJ and R. PANDISELVI


 

 

[UP]

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact